Parameter spaces for quadrics; in: Parameter spaces 1994

Research output: Contribution to journalConference articleResearchpeer-review

Standard

Parameter spaces for quadrics; in: Parameter spaces 1994. / Thorup, Anders.

In: Banach Center Publications, Vol. 36, 1996, p. 199-216.

Research output: Contribution to journalConference articleResearchpeer-review

Harvard

Thorup, A 1996, 'Parameter spaces for quadrics; in: Parameter spaces 1994', Banach Center Publications, vol. 36, pp. 199-216.

APA

Thorup, A. (1996). Parameter spaces for quadrics; in: Parameter spaces 1994. Banach Center Publications, 36, 199-216.

Vancouver

Thorup A. Parameter spaces for quadrics; in: Parameter spaces 1994. Banach Center Publications. 1996;36:199-216.

Author

Thorup, Anders. / Parameter spaces for quadrics; in: Parameter spaces 1994. In: Banach Center Publications. 1996 ; Vol. 36. pp. 199-216.

Bibtex

@inproceedings{761da63572c948a39ce8bceae59fe745,
title = "Parameter spaces for quadrics; in: Parameter spaces 1994",
author = "Anders Thorup",
year = "1996",
language = "English",
volume = "36",
pages = "199--216",
journal = "Banach Center Publications",
issn = "0137-6934",
publisher = "Polska Akademia Nauk * Instytut Matematyczny",

}

RIS

TY - GEN

T1 - Parameter spaces for quadrics; in: Parameter spaces 1994

AU - Thorup, Anders

PY - 1996

Y1 - 1996

M3 - Conference article

VL - 36

SP - 199

EP - 216

JO - Banach Center Publications

JF - Banach Center Publications

SN - 0137-6934

ER -

ID: 151899424